Semiclassical corrections to the metric of multiple cosmic strings - Addendum


ALIEV A., Ozdemir N.

CLASSICAL AND QUANTUM GRAVITY, vol.15, no.12, pp.3937-3940, 1998 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 12
  • Publication Date: 1998
  • Doi Number: 10.1088/0264-9381/15/12/020
  • Title of Journal : CLASSICAL AND QUANTUM GRAVITY
  • Page Numbers: pp.3937-3940

Abstract

In the framework of semiclassical approach to quantum gravity we calculate the first order in h corrections to the metric around N parallel static, straight-line cosmic strings due to the back-reaction effects of massless quantized fields propagating in the multi-conical spacetime. The Einstein field equations which as a source in the right-hand side involve the vacuum average of the energy-momentum tensor of massless scalar, electromagnetic and spinor fields are solved perturbatively. We show that the semiclassical metric is no longer locally Bat, there is a 'Newtonian-like' potential which results in an attractive, or repulsive, gravitational force near multiple cosmic strings.